# SDR CA960924012

- Difficulty date: September 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 737217
- Engine: Pwa JT8D17
- System (JASC): 2740 · Stabilizer Control System
- Part: Computer
- Part number: 2588810901
- Condition: Intermittent
- Location: Stab Trim
- Component: Honeywell, 2588810901
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) ABORTED TAKEOFF ROLL AT 70 KTS DUE STAB OUT OF TRIM LGIHT ON. PITCH CHANNEL COMPUTER REPLACED.
